Sensitivity of solutions of linear DAE to perturbations of the system matrices

R.M.M. Mattheij, P.M.E.J. Wijckmans

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)

Abstract

This paper studies the effect of perturbations in the system matrices of linear Differential Algebraic Equations (DAE) onto the solutions. It turns out that these may result in a more complicated perturbation pattern for higher index problems than in the case for (standard) additive perturbations. We give an analysis here for linear index-1 and index-2 problems, which, however, has clear ramifications in nonlinear problems (e.g., via the Newton process). This analysis is sustained by a number of examples.
Original languageEnglish
Pages (from-to)159-171
Number of pages13
JournalNumerical Algorithms
Volume19
Issue number1-4
DOIs
Publication statusPublished - 1998

Fingerprint Dive into the research topics of 'Sensitivity of solutions of linear DAE to perturbations of the system matrices'. Together they form a unique fingerprint.

Cite this